# SDR IPXA09155285

- Difficulty date: March 25, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR MAIN CABIN FLOOR AT FR65, FR69, PNL 251 ZG, HAS A FIELD REPAIR.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-C, APPX B.
